| Model Number |
7317 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record (dhr) for lot 25g059462 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore the affected device could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor reports and take actions as applicable.
Event or Problem Description
The customer reported that they opened two packs and rubbed them around and noted that they also were leaving behind tiny threads.
Additional Manufacturer Narrative
Section h6 type of investigation should have only stated "device discarded"."type of investigation not yet determined" was added in error inadvertently.Please disregard the latter code.